# SDR SWAA2019121139532

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 16,314 hours, 7,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PASSENGER CABIN ESCAPE PATH PHOTO STRIP WORN AND SCRATCHED (RIGHT SIDE.) AT ROW 1.          / R&R PHOTO STRIP PER DWG.
